advertisement
Question
Posted by: Luane Grobbelaar | 2010/05/17

Worried about mother in law...vomitting?

Hi there,

For a while now my mother in law has got a problem. It started small, but now it is becoming more regular. She is a hairdresser and doesn''t eat very regularly and when she does eat she sometimes eat to fast. The problem however is that when she eats sometimes the food just comes up and she goes to vomit? Can this be related to stress? Something to do with her throat and stomach? She also drinks cilift and loads of vitamins...can this be good for you? I don''t know what is wrong and it is seriously starting to worry us? She however doesn''t loose any weight? In retrospect she just keeps gaining? Please can you assist?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Luane
Cilift can cause increase in weight, but if she is not losing weight she can't be vomiting up ALL her food. Constant vomiting however could be an indication of a peptic ulcer. Depression can cause severe tiredness and this may be the reason why she is taking a lot of vitamins. Vitamins with high iron levels can also make you nauseous as it irritates the stomach.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/05/17

Hallo Luane
Cilift can cause increase in weight, but if she is not losing weight she can't be vomiting up ALL her food. Constant vomiting however could be an indication of a peptic ulcer. Depression can cause severe tiredness and this may be the reason why she is taking a lot of vitamins. Vitamins with high iron levels can also make you nauseous as it irritates the stomach.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement